Complutense University Library

A Positivstellensatz For Rings Of Continuous-Functions

Gamboa Mutuberria, José Manuel (1987) A Positivstellensatz For Rings Of Continuous-Functions. Journal Of Pure And Applied Algebra, 45 (3). pp. 211-212. ISSN 0022-4049

Official URL: http://www.sciencedirect.com/science/journal/00224049

View download statistics for this eprint

==>>> Export to other formats

Abstract

A one page proof (using the real spectrum) of the following result: Let f, g : X ! R be a continuous functions on a topological space X, such that f is strictly positive on g−1(0).
Then there exist continuous functions u, v and w such that (1 + v2)f = 1 + w2 + gu.

Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15571
Deposited On:11 Jun 2012 08:47
Last Modified:11 Jun 2012 08:47

Repository Staff Only: item control page